Help on query formulation
Proving the Banach-Alaoglu theorem via the existence of the Stone-Čech compactification. (English)
Am. Math. Mon. 121, No. 2, 167-169 (2014).
It is known that the Banach-Alaoglu theorem implies the existence of the Stone-Čech compactification; see [{\it J. B. Conway}, A course in functional analysis. New York etc.: Springer-Verlag (1990; Zbl 0706.46003)]. In the note under review, the author nicely proves the converse.
Reviewer: Mohammad Sal Moslehian (Mashhad)
Classification: I95 H75
Valid XHTML 1.0 Transitional Valid CSS!